# SDR CA150402002

- Difficulty date: April 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 48302
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NLG WOULD NOT EXTEND ON APPROACH, ALTERNATE EXTENSION DEPLOYED WITHOUT ISSUE.  OPS TEST OF THE NLG WAS CARRIED OUT, GEAR FAILED TO EXTEND.  RESISTANCE CHECK OF THE SOLENOID SEQUENCE VALVE WAS FOUND OUT-OF-LIMITS.  SOLENOID SEQUENCE VALVE WAS REPLACED.  THE NLG ACTUATOR WAS ALSO REPLACED AS THE GLAND SEAL WAS FOUND PARTIALLY DISLODGED. OPS TEST OF LANDING GEAR WAS CONDUCTED PRIMARY AND ALTERNATE EXTENSION CARRIED OUT SATISFACTORILY.
